# SDR AALA981301

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AAP2661
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN CEILING NEAR ROW 25 INOPERATIVE.  REPLACED EMERGENCY EXIT CEILING LIGHT PACK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
